# SDR USAA950505

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-945
- Part time: 27,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 137 INCH CORRODED AREA BS 727 D TO BS 945 AT RBL 14 INCHES. REPAIRED PER SRM 53-00-53.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
